Next Article in Journal
Preliminary Group Classification of y" = f(x)y2
Previous Article in Journal
A Comparison of Different Versions of the Method of Multiple Scales for an Arbitrary Model of Odd Nonlinearities
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1999, 4(3), 283-287;

On Statistically Convergent Sequences of Fuzzy Numbers

Department of Mathematics Yüzüncü Yıl University, Van, Turkey
Published: 1 December 1999
PDF [1255 KB, uploaded 5 April 2016]


In this paper, some equivalent alternative conditions are obtained for a sequence of fuzzy numbers to be statistically Cauchy.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Savaş, E. On Statistically Convergent Sequences of Fuzzy Numbers. Math. Comput. Appl. 1999, 4, 283-287.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top